# SDR AALA20121227001

- Difficulty date: December 27, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 100,675 hours, 16,186 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Lack Of Lube
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BSB - INFLIGHT JFK-GIG.  CREW REPORTED RIGHT INTEGRATED DRIVE GENERATOR FAILED WITH AUXILIARY POWER UNIT ON MEL.  EMERGENCY DECLARED FLIGHT DIVERTED BSB LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  SERVICED RIGHT ENGINE IDG WITH OIL AND ACCOMPLISHED ENGINE RUN.  SYSTEM GROUND CHECK NORMAL OPERATION.
